Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 40, NWS Shreveport, LA

July 16, 2009Bossier Parish, Caddo Parish, Louisiana; Harrison County, Marion County, Texas

NWS Shreveport, LA issued this flash flood warning at Jul 16, 2009, 8:50 PM CDT for Bossier Parish, Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2009, 8:50 PM CDT (01:50 UTC)
Expired
Jul 16, 2009, 11:45 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bossier Parish, LA, Caddo Parish, LA, Harrison County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 9 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 9:15 PM CDTFLASH FLOODBenton, LASHERIFFS OFFICE REPORTS WATER ACROSS HIGHWAY 3 IN BENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1155 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1155 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2275 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 170150
FFWSHV
LAC015-017-TXC203-315-170445-
/O.NEW.KSHV.FF.W.0040.090717T0150Z-090717T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
850 PM CDT THU JUL 16 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  SOUTHERN MARION COUNTY IN NORTHEAST TEXAS...
  SOUTHERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
  CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...

* UNTIL 1145 PM CDT

* AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.            
  AUTOMATED RAIN GAUGE REPORTS FROM THE SHREVEPORT DOWNTOWN AIRPORT    
  INDICATE THAT NEARLY ONE INCH OF RAIN HAS FALLEN IN THE LAST 20      
  MINUTES. THUS...HOURLY RAINFALL ESTIMATES NEAR 3 INCHES PER HOUR     
  IS EXPECTED ACROSS THE SHREVEPORT...BOSSIER CITY METRO AREAS AS      
  ADDITIONAL STRONG THUNDERSTORMS CONTAINING HEAVY RAINFALL CONTINUE   
  TO DEVELOP OVER SOUTHERN MARION AND NORTHERN HARRISON                
  COUNTIES...AND MOVE SOUTHEAST INTO CENTRAL CADDO AND BOSSIER         
  PARISHES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAWN...
  KARNACK...JEFFERSON...HARLETON...OIL CITY AND BENTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FIVE INCHES ARE POSSIBLE IN
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

&&

LAT...LON 3272 9344 3233 9343 3233 9373 3235 9376
      3234 9379 3237 9404 3240 9405 3238 9411
      3239 9421 3251 9461 3278 9462

$$

15
1 follow-up statement
000 
WGUS74 KSHV 170357
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 PM CDT THU JUL 16 2009

TXC203-315-170359-
/O.CAN.KSHV.FF.W.0040.000000T0000Z-090717T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION TX-HARRISON TX-
1057 PM CDT THU JUL 16 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARRISON AND MARION
COUNTIES...

THE HEAVY RAINFALL THREAT HAS ENDED ACROSS SOUTHERN MARION AND 
HARRISON COUNTIES THIS EVENING. HOWEVER...LIGHT TO MODERATE RAINFALL 
ASSOCIATED WITH SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OVER 
THE AREA FOR AT LEAST THE NEXT HOUR.

LAT...LON 3265 9345 3233 9343 3233 9373 3235 9376
      3234 9379 3237 9404 3248 9401 3263 9395

$$

LAC015-017-170445-
/O.CON.KSHV.FF.W.0040.000000T0000Z-090717T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-
1057 PM CDT THU JUL 16 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
BOSSIER AND CADDO PARISHES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT STRONG THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL THAT 
MAY LEAD TO FLASH FLOODING OVER THE WARNED AREA.

ALTHOUGH THE SIGNIFICANT FLASH FLOOD THREAT HAS DIMINISHED THIS 
EVENING...THUNDERSTORMS PRODUCING HEAVY RAINFALL ACROSS THE 
SHREVEPORT...BOSSIER CITY METRO AREAS MAY STILL PRODUCE LOCALIZED 
FLOODING ACROSS THE AREA...AS WELL AS RURAL BOSSIER PARISH SOUTH OF 
INTERSTATE 20...WHICH HAS RECEIVED NEARLY TWO INCHES OF RAIN IN A 
SHORT PERIOD OF TIME EARLIER THIS EVENING. THE HEAVY RAINFALL WILL 
BEGIN TO DIMINISH AROUND MIDNIGHT...THUS ENDING THE FLASH FLOOD 
THREAT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHREVEPORT...
RED CHUTE...HAUGHTON...EASTWOOD...BOSSIER CITY AND BLANCHARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH TO AS MUCH AS AN INCH ARE 
POSSIBLE IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

&&

LAT...LON 3265 9345 3233 9343 3233 9373 3235 9376
      3234 9379 3237 9404 3248 9401 3263 9395

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 8:05 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 16, 8:05 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT THU JUL 16 2009

.DISCUSSION...
UPDATE TO INCLUDE SVR WATCH # 591 UNTIL MIDNIGHT FOR ROUGHLY THE
I-20 CORRIDOR OF NORTHERN LOUISIANA AS WELL AS EXTREME EAST
CENTRAL TEXAS. CONVECTION CONTINUES TO INCREASE IN THE WAKE OF
WELL DEFINED OUTFLOW BOUNDARY WHICH EXTENDS FROM NEAR MARSHALL
TEXAS TO NEAR BENTON...RUSTON AND FARMERVILLE LOUISIANA. HAVE
INCREASED POPS TO LIKELY CATEGORY TO COINCIDE WITH THE ADDITIONAL
WATCH. REMOVED HEAT ADVISORY HEADLINES FOR THE REMAINDER OF THE
NIGHT.

NO OTHER CHANGES ATTM...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  93  69  91  62 /  70  30  20  20  10
MLU  74  91  69  89  60 /  70  50  30  20  10
DEQ  73  88  62  88  58 /  70  20  20  10  10
TXK  74  90  66  89  59 /  70  20  20  20  10
ELD  74  90  63  89  59 /  70  30  20  20  10
TYR  75  95  70  91  63 /  50  20  20  20  20
GGG  74  94  68  91  62 /  50  20  20  20  20
LFK  74  98  71  94  67 /  30  30  20  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13
Hazardous weather outlook, Jul 16, 8:45 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT THU JUL 16 2009

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108-109-111-112-171100-
BOWIE-CASS-COLUMBIA-FRANKLIN-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER-
MCCURTAIN-MILLER-MORRIS-NEVADA-RED RIVER TX-SEVIER-TITUS-UNION AR-
845 PM CDT THU JUL 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TONIGHT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIKELY PRODUCE STRONG AND
DAMAGING WIND GUSTS THROUGH THE EVENING HOURS ACROSS NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
AND NORTH CENTRAL LOUISIANA. EXPECT FREQUENT CLOUD TO GROUND
LIGHTNING AS WELL AS BRIEF...LOCALLY HEAVY RAINFALL WITH THE STORMS
THIS EVENING AS WELL. LATER TONIGHT...STORM SEVERITY SHOULD DIMINISH
AS THE ATMOSPHERE BEGINS TO STABILIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FEW THUNDERSTORMS MAY LINGER INTO THE FIRST PART OF THE WEEKEND.
HOWEVER...A COLD FRONT WILL BRING SLIGHTLY COOLER AND DRIER
CONDITIONS ACROSS THE REGION.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT DUE TO THE EXPECTED
OUTBREAK OF SEVERE WEATHER ACROSS THE FOUR STATE REGION.

LAZ001>006-010>014-017>022-TXZ110-124>126-136>138-149>153-165>167-
171100-
ANGELINA-BIENVILLE-BOSSIER-CADDO-CALDWELL-CAMP-CHEROKEE-CLAIBORNE-
DE SOTO-GRANT-GREGG-HARRISON-JACKSON-LA SALLE-LINCOLN-MARION-
NACOGDOCHES-NATCHITOCHES-OUACHITA-PANOLA-RED RIVER LA-RUSK-SABINE LA-
SABINE TX-SAN AUGUSTINE-SHELBY-SMITH-UNION LA-UPSHUR-WEBSTER-WINN-
WOOD-
845 PM CDT THU JUL 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TONIGHT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIKELY PRODUCE STRONG AND
DAMAGING WIND GUSTS THROUGH THE EVENING HOURS ACROSS NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
AND NORTH CENTRAL LOUISIANA. EXPECT FREQUENT CLOUD TO GROUND
LIGHTNING AS WELL AS BRIEF...LOCALLY HEAVY RAINFALL WITH THE STORMS
THIS EVENING AS WELL. LATER TONIGHT...STORM SEVERITY SHOULD DIMINISH
AS THE ATMOSPHERE BEGINS TO STABILIZE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A FEW THUNDERSTORMS MAY LINGER INTO THE FIRST PART OF THE WEEKEND.
HOWEVER...A COLD FRONT WILL BRING SLIGHTLY COOLER AND DRIER
CONDITIONS ACROSS THE REGION.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT DUE TO THE EXPECTED
OUTBREAK OF SEVERE WEATHER ACROSS THE FOUR STATE REGION.

13

In the hours before

Special weather statement, Jul 16, 7:34 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 PM CDT THU JUL 16 2009

ARZ070-LAZ001-TXZ112-170115-
CADDO-CASS-MILLER-
734 PM CDT THU JUL 16 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 815 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     MILLER...
IN NORTHWEST LOUISIANA...
     CADDO...
IN NORTHEAST TEXAS...
     CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     DODDRIDGE AND MCLEOD...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR RAVANNA...OR 9 MILES SOUTHEAST OF
ATLANTA...MOVING SOUTHEAST AT 15 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
SHOULD THIS STORM INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE
NEEDED.

15
Local storm report, Jul 16, 7:55 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
755 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     HOMER                   32.79N 93.06W
07/16/2009                   CLAIBORNE          LA   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN AROUND THE CITY OF
            HOMER.

&&

18
Local storm report, Jul 16, 8:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
813 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     7 SW HOMER              32.72N 93.14W
07/16/2009                   CLAIBORNE          LA   LAW ENFORCEMENT

            A TREE IS REPORTED DOWN 7 MILES SW OF HOMER ON HIGHWAY
            79.

&&

18
Local storm report, Jul 16, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
831 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     N RODESSA               32.97N 93.99W
07/16/2009                   CADDO              LA   LAW ENFORCEMENT

            TREES DOWN.

&&

18
Local storm report, Jul 16, 8:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
835 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     BENTON                  32.69N 93.74W
07/16/2009                   BOSSIER            LA   AMATEUR RADIO

            SEVERAL LOCATIONS AROUND THE CITY OF BENTON ARE WITHOUT
            POWER.

0830 PM     TSTM WND DMG     BLANCHARD               32.59N 93.89W
07/16/2009                   CADDO              LA   AMATEUR RADIO

            POWER IS OUT ACROSS PORTIONS OF THE CITY OF BLANCHARD.

&&

18
Local storm report, Jul 16, 8:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 PM CDT THU JUL 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     PLAIN DEALING           32.91N 93.70W
07/16/2009                   BOSSIER            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS TREE DOWN ON SCOTT DRIVE IN PLAIN
            DEALING.

0805 PM     TSTM WND DMG     18 NE BOSSIER CITY      32.70N 93.44W
07/16/2009                   BOSSIER            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS POWER LINES DOWN ON HWY 157 NEAR
            BELLEVUE.

0820 PM     TSTM WND DMG     HAUGHTON                32.53N 93.51W
07/16/2009                   BOSSIER            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A TREE DOWN ON DOGWOOD DRIVE.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:19 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union41 min
Jul 16, 7:41 PM CDTSevere Thunderstorm WarningSHVCaddo49 min
Jul 16, 7:56 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more64 min
Jul 16, 8:14 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Webster46 min
Jul 16, 9:00 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster60 min
Jul 16, 9:04 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union56 min
Jul 17, 5:42 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Rusk, Smith, Upshur38 min
Jul 17, 6:00 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Panola, Rusk45 min
Jul 17, 6:38 AM CDTAreal Flood AdvisorySHVGregg, Harrison, Rusk, Upshur3 hr

Nearby

Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.